# SDR DL72S992262

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545827
- Condition: Worn
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WORN AT FS 1100 AND STRINGER 1.  REPAIRED PER ERA 333691-14AD.
